# SDR 08FDEA02726

- Difficulty date: July 7, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 16,860 hours, 8,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN FLOOR WEB AT FRAME C28 - C30 LBL 78-98 HAS CORROSION.  REMOVED PANELS (2EA) IAW A300-600 SRM 51-40-22.  LOCATED AND DRILLED PANELS (2EA) IAW   A300-600 SRM 51-40-21 AND SRM 51-40-40; PG 1.  MACHINED A WEB IAW AIRBUS DWG A53781984  (1 EA).  ALODINED AND PRIMED IAW AMM 51-21-00 AND AMM 1300 51-23/10.  MATERIAL USED 2024-  T3, PO 606256.2 AND PO 6544075.2.   MARKED PANEL P/N FXA537781984 IAW FEDEX GMM 7-0-1001 AND AIRBUS DWG A53781984.  INSTALLED PANELS IAW A300-600 SRM 51-40-22.
